# SDR SIMA20130614006

- Difficulty date: June 14, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N633AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145148
- Aircraft time: 33,324 hours, 30,746 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND THE LT EMERGENCY LIGHT INOPERABLE ABOVE L/E ( EXTERIOR FWD BULB).  R & R NR 1 EMERGENCY BATTERY AND POWER SUPPLY IAW AMM 33-50-04. OPS CHECK GOOD.  MEL RESTORED. PLACARDS REMOVED.  LAMP, PN: 1317.  LIGHT EMERGENCY LT, PN: 30-2510-3.  NR 1 BATTERY - EMERGENCY LIGHTING, PN 2013-1A. SN: 69701. NR 1 BATTERY CHARGER ASSY, PN: 11-0049. SN: 19174.  THE ACFT WAS RETURNED TO SERVICE.
